MathSciNet Relay Station
MathSciNet bibliographic data
MR915132 60J15 (31C20 82A41 82A67)
Kesten, Harry Hitting probabilities of random walks on ${\bf Z}^d$. Stochastic Process. Appl. 25 (1987), no. 2, 165–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement